# SDR AALA20100604LHR01

- Difficulty date: June 4, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 38,221 hours, 5,207 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Faulty
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LHR - DURING CLIMBOUT 1ST CLASS GALLEY CHILLER BEGAN MAKING A LOUD NOISE WITH VIBRATION FOLLOWED BY A STRONG ELECTRICAL BURNING SMELL.  AFTER ALL GALLEY POWER TO CHILLER WAS REMOVED SOUND STOPPED AND SMELL DISSIPATED.  FLIGHT LANDED LHR WITHOUT INCIDENT.  REPLACED 1ST CLASS GALLEY CHILLER.  SYSTEM GROUND CHECK NORMAL OPERATION.
